MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC IMPLANT REMOVAL TOOL; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC IMPLANT REMOVAL TOOL; DENTAL IMPLANT
Model Number IXT
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information was not provided and if it becomes available, a follow-up report will be submitted.Included na to indicate not applicable.
 
Event or Problem Description
Per (b)(4), during clinical procedure, the implant removal tool broke inside the implant while attempting to remove.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.

Brand Name
IMPLANT REMOVAL TOOL
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key9902346
Report Number3001617766-2020-03158
Device Sequence Number16332392
Product Code NDP
UDI-Device Identifier10841307119418
UDI-Public10841307119418
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Model NumberIXT
Device Catalogue NumberIXT
Device Lot Number134269
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer07/27/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;